Stool is black. What should I do?!

Question: Stool is black. What should I do?
Yes I have posted this but i forgot an important part at the bottom here:

I am 14 years old and have a very healthy past with no serious health issues. I am in Rwanda and I have been here for about 3 days. Just earlier today I noticed that my stool was black and obviously there is no doctor that I can see here. So what should I do? And I think you should know that I have an anxiety disorder that specifically is about me worrying about my health so this is obviously been a worry of mine. So do you think I should take the trip to go to Kenya or South Africa to get to a better hospital or should I wait until next Sunday when I get home? Thank you for your opinions.

Full list of symptoms:
Black Stool
Upset stomach
Difficulty breathing
Soar throat
Difficulty swallowing
Feeling of choking

I believe that some of these may be related to my anxiety but I thought I should add them in this time.

Malarone (for malaria)
5mg celexa
Occasionally taking .25mg of clonezpam


Best Answer - Chosen by Voters

you shouldn't masturbate with a black marker, it can't be healthy

black poop is your stomach or upper intestines is bleeding, its brown because of a normal amount of blood in it, if it was lower intestines or hole than it would be more red

saw a doctor when i was concerned about something

You should seek medical attention as soon as possible. This may be side effect of meds...something you ate or more serious. Only way to know would be to seek medical attention and get checked out asap

See a doctor... -_-

The consumer health information on is for informational purposes only and is not a substitute for medical advice or treatment for any medical conditions.
The answer content post by the user, if contains the copyright content please contact us, we will immediately remove it.
Copyright © 2007-2011 -   Terms of Use -   Contact us

Health Categories